# SDR CALA2024020500325

- Difficulty date: February 3, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N827UA
- Make and model: Airbus A319-131
- Aircraft serial: 1022
- Aircraft time: 76,120 hours, 32,955 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Panel
- Part number: D5348994310701
- Condition: Corroded
- Location: R2 Girt Bar
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 DOOR GIRT BAR MATING PLATE HAS MULTIPLE AREAS OF CORROSION ON SURFACE PER HAECO LCQ N/R 9296387/32387.  REMOVED AND REPLACED DISCREPAMT R2 DOOR SILL IAW A319 SRM 51-42- 11-001- AND 51-72-11-001
